# SDR AALA201811119003

- Difficulty date: November 7, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 4,963 hours, 1,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER PRESSURE BEYOND LIMITS,  1000PSI.  SERVICED THE L1 DOOR DAMPER BOTTLE IAW AMM 52-10-00.
